Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at May 12, 2010, 9:44 AM EDT for 6 counties in Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2010, 9:44 AM EDT (13:44 UTC)
- Expired
- May 12, 2010, 12:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Jackson County, IN, Jennings County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
386
WGUS53 KIND 121344
FFWIND
INC005-013-031-071-079-105-121630-
/O.NEW.KIND.FF.W.0003.100512T1344Z-100512T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 AM EDT WED MAY 12 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
BROWN COUNTY IN SOUTH CENTRAL INDIANA...
DECATUR COUNTY IN CENTRAL INDIANA...
MONROE COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN JENNINGS COUNTY IN SOUTHEAST INDIANA...
* UNTIL 1230 PM EDT
* AT 941 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLOOMINGTON...COLUMBUS...GREENSBURG AND NASHVILLE.
RAIN AMOUNTS APPROACHING TWO INCHES HAVE BEEN ESTIMATED BY RADAR AND
SURFACE REPORTS HAVE BEEN AS HIGH AS 1.6 INCHES OF RAINFALL. FLOODED
ROADS HAD BEEN REPORTED IN KNOX COUNTY NORTH OF VINCENNES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3927 8531 3919 8545 3905 8545 3899 8630
3899 8669 3922 8670 3934 8586 3934 8565
3937 8564 3942 8530
$$
DRT2 follow-up statements
466
WGUS73 KIND 121506
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 AM EDT WED MAY 12 2010
INC005-013-031-071-079-105-121630-
/O.CON.KIND.FF.W.0003.000000T0000Z-100512T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-DECATUR-JACKSON-JENNINGS-MONROE-
1106 AM EDT WED MAY 12 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN JACKSON...
NORTHERN JENNINGS...MONROE...BROWN...BARTHOLOMEW AND DECATUR COUNTIES
UNTIL 1230 PM EDT...
AT 1053 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
BETWEEN TWO AND TWO AND A HALF INCHES OF RAIN FELL ACROSS THE
SOUTHWEST QUARTER OF THE WARNED AREA.
RUNOFF WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY
EXPERIENCE FLOODING INCLUDE...COLUMBUS...HARRODSBURG...SMITHVILLE
AND CHARLES DEAN WILDERNESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF A QUARTER OF AN INCH IS POSSIBLE IN
THE WARNED AREA THROUGH THE REST OF THE MORNING AND EARLY AFTERNOON
HOURS.
THE BARTHOLOMEW COUNTY SHERIFF OFFICE REPORTED WATER OVER THE
ROADWAY NEAR THE INTERSECTION OF 13TH AND WASHINGTON IN COLUMBUS.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3927 8531 3919 8545 3905 8545 3899 8630
3899 8669 3922 8670 3934 8586 3934 8565
3937 8564 3942 8530
$$
MRD/DT720
WGUS73 KIND 121623
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1223 PM EDT WED MAY 12 2010
INC005-013-031-071-079-105-121637-
/O.EXP.KIND.FF.W.0003.000000T0000Z-100512T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-DECATUR-JACKSON-JENNINGS-MONROE-
1223 PM EDT WED MAY 12 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN JACKSON...
NORTHERN JENNINGS...MONROE...BROWN...BARTHOLOMEW AND DECATUR COUNTIES
WILL BE ALLOWED TO EXPIRE AT 1230 PM EDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
HOWEVER...A FEW LOCALIZED AREAS OF HIGH WATER MAY PERSIST THROUGH
EARLY AFTERNOON. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED
OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING
HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 3927 8531 3919 8545 3905 8545 3899 8630
3899 8669 3922 8670 3934 8586 3934 8565
3937 8564 3942 8530
$$
MRD/DTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at May 12, 6:07 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 12, 6:07 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 607 AM EDT WED MAY 12 2010 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN FORMING ALONG A STATIONARY BOUNDARY EXTENDING FROM THE PLAINS...THROUGH SOUTHERN ILLINOIS AND INDIANA...AND INTO NORTHERN OHIO. NONE OF THE STORMS HAVE BEEN SEVERE...BUT FREQUENT LIGHTNING HAS BEEN ASSOCIATED WITH THE ACTIVITY ACROSS MISSOURI AND SOUTHERN ILLINOIS. CURRENTLY...TEMPERATURES ARE RANGING FROM THE LOWER 50S ACROSS NORTHERN PORTIONS OF CENTRAL INDIANA...AND LOWER 60S OVER THE SOUTHERN COUNTIES. DEWPOINTS ARE IN THE 50S. && .SHORT TERM... THE MAIN FOCUS OF SHORT TERM IS POPS AND SEVERE THREAT TODAY AND TOMORROW. A WARM FRONT WILL TRY TO PUSH NORTH INTO CENTRAL INDIANA TODAY. THERE IS CONCERN FOR SEVERE WEATHER TO DEVELOP ACROSS THE FORECAST AREA AS INDIANA BECOMES SUBMERGED IN A WARM SECTOR. HOWEVER...UNCERTAINTY EXISTS IN JUST HOW FAR NORTH THE WARM FRONT WILL GO AS A COLD FRONT ASSOCIATED WITH A SURFACE LOW OVER NEW ENGLAND TRIES TO SUPPRESS IT. IN ADDITION...DYNAMICS WILL BE LACKING...BUT CONVECTION CANNOT BE RULED OUT LATER TODAY WITH UNSTABLE ENVIRONMENT...AFTERNOON HEATING...AND SUFFICIENT ISENTROPIC LIFT. KEPT CHANCE POPS IN FOR TONIGHT...BUT THIS WILL BE DEPENDENT ON WHAT HAPPENS THIS AFTERNOON...MAY HAVE TO BE ADJUSTED IN LATER UPDATES. TOMORROW...SPC HAS FORECAST AREA UNDER A SLIGHT RISK AS THE UPPER LEVEL LOW MOVES INTO THE AREA. THE EURO/GEM ARE TAKING THE CENTER OF THE LOW FARTHER NORTH THAN THE GFS AND NAM...WHICH HAVE THE TRACK PASSING ACROSS NORTHERN WISCONSIN. SO...THE BEST DYNAMICS CONTINUE TO BE WELL NORTH OF CENTRAL INDIANA. HOWEVER...THE ASSOCIATED COLD FRONT WILL MOVE THROUGH FORECAST AREA ON THURSDAY EVENING...AND WILL ENTER THE WARM/MOIST UNSTABLE ENVIRONMENT ACROSS CENTRAL INDIANA. CAPES ARE STILL RANGING BETWEEN 2000-3000 J/KG...AND LI/S ARE AS LOW AS -8. AS A RESULT...CONTINUED WITH LIKELY POPS DURING THE AFTERNOON HOURS...AND SEVERE THREAT WILL MOST LIKELY HAVE TO BE ADDED IN NEXT PACKAGE ISSUANCE. SHOWERS AND THUNDERSTORMS WILL COME TO AN END ON THURSDAY NIGHT...AND CALM WEATHER WILL RETURN THROUGH THE WEEKEND. AS FAR AS TEMPS...TRENDED AT OR BELOW GUIDANCE FOR TODAY DUE TO CLOUD COVER AND POSSIBLE COOL ENVIRONMENT FROM ANY STORMS THAT MOVE THROUGH THIS MORNING. TONIGHT...LEANED ON THE HIGHER SIDE DUE TO CLOUD COVER ONCE AGAIN. TOMORROW...WENT ABOVE GUIDANCE WITH WARM AIR ADVECTION AND BRIEF CLEARING DURING THE MORNING HOURS. TOMORROW NIGHT...LIKED COOLER TEMPS AS COLD FRONT AND RAIN COOLED ENVIRONMENT PREVAIL. FRIDAY AND FRIDAY NIGHT...WENT WITH BLEND OF MODELS. THERE WILL BE CLEAR SKIES...BUT COLD AIR IN THE WAKE OF AFOREMENTIONED COLD FRONT. MODELS HAVE A GOOD HANDLE ON CLEAR SKIES AND COLDER LOWS FOR FRIDAY NIGHT. && .LONG TERM.../SATURDAY THROUGH TUESDAY/. WENT CLOSEST TO ECMWF FOR THE LONG TERM...BUT DID INCORPORATE SOME HPC/GFS GUIDANCE FOR EARLY NEXT WEEK DUE TO UNCERTAINTY. THE FRONT WILL REMAIN JUST SOUTH OF THE AREA THROUGH THE WEEKEND. THE FRONT MAY TRY TO MOVE NORTH ON MONDAY. ADDED POPS TO SUNDAY IN THE FAR SOUTH AND ACROSS THE ENTIRE AREA ON MONDAY DUE TO THIS POSSIBILITY. && .AVIATION...DISCUSSION FOR 12/12Z TAF ISSUANCE. RAPID REFRESH AND AWIPS DISTANCE SPEED TOOL SUGGEST THE AREA OF THUNDERSTORMS IN OVERRUNNING REGIME ACROSS CENTRAL AND SOUTHERN ILLNOIS AND SOUTH CENTRAL INDIANA WILL BE WIDESPREAD ACROSS THE SOUTHERN TERMINALS BY ISSUANCE TIME AND REACH IND AND LAF AROUND 14Z STICKING AROUND FOR THREE HOURS AT LEAST. ACTIVITY SHOULD KEEP THE FRONT STALLED ACROSS SOUTHERN INDIANA UNTIL AFTERNOON WHEN IT IS EXPECTED TO LIFT GRADUALLY NORTHWARD AND MOVE NORTH OF THE TAF SITES TONIGHT. SHOULD THEN BE A BREAK DURING THE AFTERNOON BEFORE ADDITIONAL STORMS FIRE LATE THIS AFTERNOON INTO TONIGHT AND THURSDAY MORNING. PLENTY OF INSTABILITY TONIGHT TO KEEP ANY PRECIP MENTION TO VCTS AS OPPOSED TO JUST SHOWERS. BASED ON UPSTREAM OBSERVATIONS AND MODELS...CEILINGS SHOULD MOSTLY BE MVFR THROUGH THE PERIOD BUT COULD BE WORSE IN THUNDERSTORMS. WINDS TODAY SHOULD BE FROM THE NORTHEAST AT LESS THAN 10 KNOTS AND SWITCH TO THE SOUTHEAST AND FINALLY SOUTH LATE TODAY AND TONIGHT AFTER THE WARM FRONT PASSES THROUGH. SOUTH WINDS WILL START GUSTING TO 25 KNOTS OR MORE AROUND 12Z THURSDAY AS A LOW LEVEL JET POINTS NORTHEAST INTO CENTRAL INDIANA. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...TDUD SHORT TERM...TDUD LONG TERM....50 AVIATION...MK
Hazardous weather outlook, May 12, 4:45 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 445 AM EDT WED MAY 12 2010 INZ035>037-043>048-051>057-060>065-067>072-130845- FOUNTAIN-MONTGOMERY-BOONE-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 445 AM EDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE THROUGH THIS MORNING. THESE STORMS HAVE A HISTORY OF DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER TODAY AND INTO TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING. ISOLATED TORNADOES CANNOT BE RULED OUT EITHER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. CENTRAL INDIANA IS UNDER A SLIGHT RISK ONCE AGAIN TOMORROW. THE MAIN THREATS CONTINUE TO BE DAMAGING WINDS...LARGE HAIL... HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SEVERE STORM SPOTTER ACTIVATION IS POSSIBLE TODAY THROUGH TOMORROW NIGHT. SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-038>042-049-130845- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HENRY- 445 AM EDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE THROUGH THIS MORNING. THESE STORMS HAVE A HISTORY OF DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING. SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER TODAY AND INTO TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. CENTRAL INDIANA IS UNDER A SLIGHT RISK ONCE AGAIN TOMORROW. THE MAIN THREATS CONTINUE TO BE DAMAGING WINDS...LARGE HAIL... HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SEVERE STORM SPOTTER ACTIVATION IS POSSIBLE TODAY THROUGH TOMORROW NIGHT. SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TDUD
In the hours before
Local storm report, May 12, 8:29 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
829 AM EDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM FLASH FLOOD MONROE CITY 38.61N 87.35W
05/12/2010 KNOX IN TRAINED SPOTTER
HEAVY RAIN CAUSING FLOODING ON STATE ROAD 61 SOUTH OF
MONROE CITY.
&&
MKOCHLocal storm report, May 12, 9:01 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
901 AM EDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM FLASH FLOOD WNW BICKNELL 38.78N 87.32W
05/12/2010 KNOX IN EMERGENCY MNGR
WATER RUNNING ACROSS STREET NEAR SMALL STREAM JUST WEST
OF ALEXANDER ST. OTHER STREETS IN BICKNELL REPORTED
FLOODED BY CITY STREET DEPARTMENT.
&&
HEROLDSpecial weather statement, May 12, 9:08 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
908 AM EDT WED MAY 12 2010
INZ070-071-121345-
JACKSON-LAWRENCE-
908 AM EDT WED MAY 12 2010
...STRONG THUNDERSTORM ADVISORY FOR EASTERN LAWRENCE AND SOUTHERN
JACKSON COUNTIES UNTIL 945 AM EDT...
AT 904 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF PAOLI...OR 11 MILES SOUTH OF
BEDFORD...MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
RURAL EASTERN LAWRENCE COUNTY THROUGH 945 AM EDT
RURAL SOUTHWESTERN JACKSON COUNTY THROUGH 945 AM EDT
RURAL SOUTHERN JACKSON COUNTY THROUGH 945 AM EDT
RURAL SOUTHEASTERN JACKSON COUNTY THROUGH 945 AM EDT
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3892 8657 3893 8591 3873 8586 3871 8589
3875 8592 3876 8605 3878 8609 3877 8617
3878 8621 3877 8625 3876 8629 3869 8632
3868 8656
TIME...MOT...LOC 1308Z 267DEG 51KT 3871 8643
MRD/DTLocal storm report, May 12, 9:15 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
915 AM EDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM TSTM WND DMG 7 SSE WASHINGTON 38.56N 87.12W
05/12/2010 DAVIESS IN EMERGENCY MNGR
SIXTY FOOT TREE DOWNED AT COUNTY ROAD 6900S AND 350E.
&&
DTUCEKLocal storm report, May 12, 9:21 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
921 AM EDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HEAVY RAIN E NEWBERRY 38.92N 87.02W
05/12/2010 M1.60 INCH GREENE IN TRAINED SPOTTER
MINOR FLOODING ALSO.
&&
DTUCEKSpecial weather statement, May 12, 9:30 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
930 AM EDT WED MAY 12 2010
INZ064-065-071-072-121400-
BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
930 AM EDT WED MAY 12 2010
...STRONG THUNDERSTORM ADVISORY FOR JACKSON...JENNINGS...SOUTHERN
BARTHOLOMEW AND SOUTHWESTERN DECATUR COUNTIES UNTIL 1000 AM EDT...
AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF BROWNSTOWN...OR 8 MILES WEST OF
SEYMOUR...MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
SEYMOUR AND JONESVILLE AROUND 940 AM EDT...
HAYDEN AROUND 945 AM EDT...
COUNTRY SQUIRE LAKES AND SCIPIO AROUND 950 AM EDT...
VERNON AND NORTH VERNON AROUND 955 AM EDT...
BUTLERVILLE AROUND 1000 AM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3875 8592 3876 8605 3878 8609 3878 8618
3905 8612 3905 8609 3913 8610 3918 8545
3891 8546 3891 8554 3889 8555 3888 8558
3885 8559 3885 8562 3881 8565 3882 8574
3880 8581 3872 8587 3872 8591
TIME...MOT...LOC 1330Z 266DEG 43KT 3897 8600
MRD/DTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:33 AM EDT | Flash Flood Warning | IND | Jackson, Jennings, Lawrence | 4 hr |
| May 12, 8:21 AM EDT | Flash Flood Warning | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 1 more | 3 hr |
| May 12, 9:08 AM EDT | Special Weather Statement | IND | Jackson, Lawrence | 37 min |
| May 12, 9:30 AM EDT | Special Weather Statement | IND | Jackson, Jennings | 30 min |
| May 12, 2:38 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.